# SDR DALA2016040902777

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 80,803 hours, 36,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT FRAME UPPER FLANGE DENTED, BS 1320 BETWEEN STR 24R-25R. CUTOUT DAMAGE AREA AT AFT CARGO COMPARTMENT RT FRAME UPPER FLANGE BS 1320 BETWEEN STR 24R-25R IAW SRM 53-00-07, REP 5, FABRICATED REPAIR ANGLE USING 7075-0, 0.080" PO 948AT00157, DIM  30" X 3" IAW SRM 53-00-07 HEAT TREATED ANGLE FROM "O" TO T6 IAW FORM NR FAS0119, REV "O"  INSTALLED REPAIR ANGLE IAW SRM 53-00-07, REP 5.  INSPECTION ZONE 1 AT 37,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION OR 50,000 AIR FRAME FLIGHT CYCLES,  WHICH EVER COMES FIRST, METHOD HFEC, INTERVAL 12,000 FLIGHT CYCLES AND DETAIL INSPECTION INTERVAL 12,000 FLIGHT IAW SRM 53-00-07 REP 5.
